# SDR AALA202307057813

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 63,291 hours, 37,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT 77 DEGREES F, R1 DOOR ASSIST BOTTLE IS 1100 PSI, REQUIRED SERVICE. SERVICED R1 DOOR ASSIST BOTTLE.
